How can I regain my lost sex drive?
Q: I am a 23 years old female having a 3 years old child. I got married four years back and had an abortion done at the municipality hospital last year. Since then, I have been using Copper T. I have irregular periods. Also, after the abortion, my sex drive has diminished a lot. This is one of the reasons for conflict between my husband and me. Now a days, he is torturing me by saying that he would go to other women for sex if I don't satisfy him. What shall I do to increase my sex drive?
A:It would be best if you consult your gynaecologist for problems related to irregular periods etc. Use of certain birth control measures may not always suit everyone with equal benefits. Some women do report lack of sex drive or reduced libido as side effects of the birth control methods but this isn't the case with everyone. Discomfort with copper T can naturally interfere in one's sex life. Thus, an appointment with your gynaecologist is a must. The fact that you do not share a very harmonious relationship with your husband certainly complicates matters. A dissatisfied marital relationship prevents partners from enjoying a healthy sexual life. It would be best if you could go for a few counseling sessions to help you deal with your emotional stress and pain.